Can your meds make you feel you ain't in control of ya self if that makes sense I don't feel like me any more my emotions errm in a nice way they are broke my sex drive went down hill but now has gone over time like always want it I know that seems a bit stupid to complain about but I was never one to want it every night or twice a night before my meds I still feel a bit anxious on the meds but they seem to keep my anxiety at  bay I have know clue what to think any more or do and it's really p*****g me off so so much I just want to be the fun mum I use to be :(  I'm  on citalopram btw am I just over reacting 

4 Replies

  • Hello

    Meds can make a difference to how you feel and they affect everyone differently 

    This could be something that if you speak to your Doctor they can decide if you are on the right meds for you or the right strength to give you that balance where they are making you feel better but not affecting your life as you would like it 

    Speak with your GP , I am sure they will help :-)

    Take Care x

  • Thanks for the reply I will speak to ma GP if I can ever get to see them lol

  • Yes, yes, yes, meds have side effects. Read the information sheets that come with your scripts or google your scripts.  Certain meds will affect your sex drive !  

  • Yeah I know they give side effects I have read it they can make u not want it ect doesn't mention that it will make u not want it then want it every night  may be twice lol

You may also like...